Jesus Rodriguez

Works (23)

2020 journal article

ON WEAKLY NONLINEAR BOUNDARY VALUE PROBLEMS ON INFINITE INTERVALS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 12(2), 185–200.

By: B. Freedman & J. Rodriguez

Source: Web Of Science
Added: July 13, 2020

2019 journal article

EXISTENCE OF SOLUTIONS TO NONLINEAR LEGENDRE BOUNDARY VALUE PROBLEMS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 11(4), 495–508.

By: B. Freedman & J. Rodriguez

Source: Web Of Science
Added: February 3, 2020

2019 article

On nonlinear boundary value problems in the discrete setting

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS.

By: B. Freedman & J. Rodriguez

Source: Web Of Science
Added: August 26, 2019

2018 journal article

Existence theory for nonlinear Sturm-Liouville problems with non-local boundary conditions

Differential Equations & Applications, 10(2), 147–161.

By: D. Maroncelli & J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2018 journal article

ON THE SOLVABILITY OF NONLINEAR DIFFERENTIAL EQUATIONS SUBJECT TO GENERALIZED BOUNDARY CONDITIONS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 10(3), 317–327.

By: B. Freedman & J. Rodriguez

Source: NC State University Libraries
Added: October 16, 2018

2016 journal article

Periodic behaviour of nonlinear, second-order discrete dynamical systems

Journal of Difference Equations and Applications, 22(2), 280–294.

By: D. Maroncelli & J. Rodriguezb

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

On the solvability of multipoint boundary value problems for discrete systems at resonance

Journal of Difference Equations and Applications, 20(1), 24–35.

By: D. Maroncelli & J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

On the solvability of nonlinear impulsive boundary value problems

Topological Methods in Nonlinear Analysis, 44(2), 381–398.

By: D. Maroncelli & J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

Nonlinear discrete Sturm-Liouville problems with global boundary conditions

Journal of Difference Equations and Applications, 18(3), 431–445.

By: J. Rodriguez & Z. Abernathy

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

Nonlocal boundary value problems for discrete systems

Journal of Mathematical Analysis and Applications, 385(1), 49–59.

By: J. Rodriguez & K. Abernathy

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

On the solvability of nonlinear Sturm-Liouville problems

Journal of Mathematical Analysis and Applications, 387(1), 310–319.

By: J. Rodriguez & Z. Abernathy

Source: NC State University Libraries
Added: August 6, 2018

2011 conference paper

Global boundary value problems for nonlinear dynamic equations on time scales

Journal of Difference Equations and Applications, 17(4), 541–553.

By: R. Kalhorn & J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Multipoint boundary value problems for nonlinear ordinary differential equations

Nonlinear Analysis, 68(11), 3465–3474.

By: J. Rodriguez & P. Taylor

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Scalar discrete nonlinear multipoint boundary value problems

Journal of Mathematical Analysis and Applications, 330(2), 876–890.

By: J. Rodriguez & P. Taylor

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Weakly nonlinear discrete multipoint boundary value problems

Journal of Mathematical Analysis and Applications, 329(1), 77–91.

By: J. Rodriguez & P. Taylor

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Nonlinear discrete Sturm-Liouville problems

Journal of Mathematical Analysis and Applications, 308(1), 380–391.

By: J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Periodic solutions of nonlinear second-order difference equations

Advances in Difference Equations, (2), 173–192.

By: J. Rodriguez & D. Etheridge

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Nonlinear discrete systems with global boundary conditions

Journal of Mathematical Analysis and Applications, 286(2), 782–794.

By: J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

On the solvability of nonlinear discrete boundary value problems

Journal of Difference Equations and Applications, 9(9), 863–867.

By: J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Nonlinear boundary value problems on sequence spaces

Journal of Difference Equations and Applications, 8(2), 153–162.

By: J. Rodriguez & D. Sweet

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

On perturbed discrete boundary value problems

Journal of Difference Equations and Applications, 8(5), 447–466.

By: D. Etheridge & J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Discrete boundary value problems on infinite intervals

Journal of Difference Equations and Applications, 7(3), 435–443.

By: J. Rodriguez & D. Sweet

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Scalar discrete nonlinear two-point boundary value problems

Journal of Difference Equations and Applications, 4(2), 127–144.

By: D. Etheridge & J. Rodriguez

Source: NC State University Libraries
Added: August 6, 2018